Alert archive / Colorado / Wind Advisories in 2011
Wind Advisory 9, NWS Grand Junction, CO
NWS Grand Junction, CO issued this wind advisory at May 31, 2011, 3:01 PM MDT for 15 counties in Colorado; Grand County, San Juan County, Uintah County, Utah. It took effect at Jun 2, 2011, 12:00 PM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 31, 2011, 3:01 PM MDT (21:01 UTC)
- In effect from
- Jun 2, 2011, 12:00 PM MDT
- Expired
- Jun 2, 2011, 7:16 PM MDT
- In force
- 7 hr
- Issued by
- NWS Grand Junction, CO
Counties Archuleta County, CO, Delta County, CO, Dolores County, CO, Eagle County, CO, Garfield County, CO, Gunnison County, CO, La Plata County, CO, Mesa County, CO, Moffat County, CO, Montezuma County, CO, Montrose County, CO, Pitkin County, CO, Rio Blanco County, CO, Routt County, CO, San Miguel County, CO, Grand County, UT, San Juan County, UT, Uintah County, UT
The radar
The Grand Junction radar (KGJX), 28 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2223 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
304 WWUS75 KGJT 312101 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 301 PM MDT TUE MAY 31 2011 ...ANOTHER VIGOROUS LATE SEASON LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN THURSDAY. THIS WILL RESULT IN STRONG SOUTHERLY SURFACE WINDS OVER EASTERN UTAH AND WESTERN COLORADO... .STRONG WINDS WILL DEVELOP ACROSS EASTERN UTAH AND WESTERN COLORADO THURSDAY AFTERNOON. COZ001-002-006>008-011-014-020>023-UTZ022-024-027-029-010515- /O.NEW.KGJT.WI.Y.0009.110602T1800Z-110603T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- UPPER GUNNISON RIVER VALLEY-PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA BASIN- ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT... PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE... CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...GUNNISON...CIMARRON... GATEWAY...NUCLA...CORTEZ...DOVE CREEK...MANCOS...DURANGO... BAYFIELD...IGNACIO...PAGOSA SPRINGS AND VICINITY...BLANDING... BLUFF...MEXICAN HAT...VERNAL...JENSEN...BALLARD...FORT DUCHESNE... RANDLETT...MOAB...CASTLE VALLEY...THOMPSON SPRINGS 301 PM MDT TUE MAY 31 2011 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY. * TIMING...ON THURSDAY FROM NOON UNTIL 9 PM MDT. * WINDS...SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH CAN BE EXPECTED. LOCALIZED PEAK GUSTS TO 60 MPH ARE POSSIBLE. * VISIBILITY...LIMITED VISIBILITY FROM BLOWING DUST AND SAND WILL BE POSSIBLE ACROSS DESERT AREAS...ESPECIALLY SOUTHEAST UTAH ALONG AND SOUTH OF INTERSTATE 70. * IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
7 follow-up statements
070 WWUS75 KGJT 010450 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1050 PM MDT TUE MAY 31 2011 ...STRONG WINDS WILL DEVELOP ACROSS EASTERN UTAH AND WESTERN COLORADO THURSDAY AFTERNOON... .ANOTHER VIGOROUS LATE SEASON LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN THURSDAY. THIS WILL RESULT IN STRONG SOUTHERLY SURFACE WINDS OVER EASTERN UTAH AND WESTERN COLORADO. COZ001-002-006>008-011-014-020>023-UTZ022-024-027-029-011300- /O.CON.KGJT.WI.Y.0009.110602T1800Z-110603T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- UPPER GUNNISON RIVER VALLEY-PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA BASIN- ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT... PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE... CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...GUNNISON...CIMARRON... GATEWAY...NUCLA...CORTEZ...DOVE CREEK...MANCOS...DURANGO... BAYFIELD...IGNACIO...PAGOSA SPRINGS AND VICINITY...BLANDING... BLUFF...MEXICAN HAT...VERNAL...JENSEN...BALLARD...FORT DUCHESNE... RANDLETT...MOAB...CASTLE VALLEY...THOMPSON SPRINGS 1050 PM MDT TUE MAY 31 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY. * TIMING...THURSDAY FROM NOON UNTIL 9 PM MDT. * WINDS...SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH CAN BE EXPECTED. LOCALIZED PEAK GUSTS TO 60 MPH ARE POSSIBLE. * VISIBILITY...LIMITED VISIBILITY FROM BLOWING DUST AND SAND WILL BE POSSIBLE ACROSS DESERT AREAS...ESPECIALLY SOUTHEAST UTAH ALONG AND SOUTH OF INTERSTATE 70. * IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
939 WWUS75 KGJT 010922 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 322 AM MDT WED JUN 1 2011 ...STRONG WINDS WILL DEVELOP ACROSS EASTERN UTAH AND WESTERN COLORADO THURSDAY AFTERNOON... .ANOTHER VIGOROUS LATE SEASON LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN THURSDAY. THIS WILL RESULT IN STRONG SOUTHERLY SURFACE WINDS OVER EASTERN UTAH AND WESTERN COLORADO. COZ001-002-006>008-011-014-020>023-UTZ022-024-027-029-012130- /O.CON.KGJT.WI.Y.0009.110602T1800Z-110603T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- UPPER GUNNISON RIVER VALLEY-PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA BASIN- ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT... PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE... CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...GUNNISON...CIMARRON... GATEWAY...NUCLA...CORTEZ...DOVE CREEK...MANCOS...DURANGO... BAYFIELD...IGNACIO...PAGOSA SPRINGS AND VICINITY...BLANDING... BLUFF...MEXICAN HAT...VERNAL...JENSEN...BALLARD...FORT DUCHESNE... RANDLETT...MOAB...CASTLE VALLEY...THOMPSON SPRINGS 322 AM MDT WED JUN 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY. * TIMING...THURSDAY FROM NOON UNTIL 9 PM MDT. * WINDS...SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH CAN BE EXPECTED. LOCALIZED PEAK GUSTS TO 60 MPH ARE POSSIBLE. * VISIBILITY...LIMITED VISIBILITY FROM BLOWING DUST AND SAND WILL BE POSSIBLE ACROSS DESERT AREAS...ESPECIALLY SOUTHEAST UTAH ALONG AND SOUTH OF INTERSTATE 70. * IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
193 WWUS75 KGJT 011956 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 156 PM MDT WED JUN 1 2011 ...STRONG WINDS WILL DEVELOP ACROSS EASTERN UTAH AND WESTERN COLORADO THURSDAY AFTERNOON... .THURSDAY...AN UNUSUALLY DEEP LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN. THIS WILL PRODUCE IN STRONG...GUSTY... AND DUSTY SOUTHWEST WINDS OVER EASTERN UTAH AND WESTERN COLORADO. COZ001-002-006>008-011-014-020>023-UTZ022-024-027-029-020600- /O.CON.KGJT.WI.Y.0009.110602T1800Z-110603T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- UPPER GUNNISON RIVER VALLEY-PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA BASIN- ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT... PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE... CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...GUNNISON...CIMARRON... GATEWAY...NUCLA...CORTEZ...DOVE CREEK...MANCOS...DURANGO... BAYFIELD...IGNACIO...PAGOSA SPRINGS AND VICINITY...BLANDING... BLUFF...MEXICAN HAT...VERNAL...JENSEN...BALLARD...FORT DUCHESNE... RANDLETT...MOAB...CASTLE VALLEY...THOMPSON SPRINGS 156 PM MDT WED JUN 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY... * TIMING...THURSDAY FROM NOON UNTIL 9 PM MDT. * WINDS...SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH CAN BE EXPECTED. LOCALIZED PEAK GUSTS TO 60 MPH ARE POSSIBLE. * VISIBILITY...LIMITED VISIBILITY FROM BLOWING DUST AND SAND WILL BE POSSIBLE ACROSS DESERT AREAS...ESPECIALLY SOUTHEAST UTAH ALONG AND SOUTH OF INTERSTATE 70. * IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
271 WWUS75 KGJT 020317 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 917 PM MDT WED JUN 1 2011 ...STRONG WINDS WILL DEVELOP ACROSS EASTERN UTAH AND WESTERN COLORADO THURSDAY AFTERNOON... .THURSDAY...AN UNUSUALLY DEEP LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN. THIS WILL PRODUCE STRONG...GUSTY...AND DUSTY SOUTHWEST WINDS OVER EASTERN UTAH AND WESTERN COLORADO. COZ001-002-006>008-011-014-020>023-UTZ022-024-027-029-021330- /O.CON.KGJT.WI.Y.0009.110602T1800Z-110603T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- UPPER GUNNISON RIVER VALLEY-PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA BASIN- ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT... PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE... CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...GUNNISON...CIMARRON... GATEWAY...NUCLA...CORTEZ...DOVE CREEK...MANCOS...DURANGO... BAYFIELD...IGNACIO...PAGOSA SPRINGS AND VICINITY...BLANDING... BLUFF...MEXICAN HAT...VERNAL...JENSEN...BALLARD...FORT DUCHESNE... RANDLETT...MOAB...CASTLE VALLEY...THOMPSON SPRINGS 917 PM MDT WED JUN 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT THURSDAY... * TIMING...THURSDAY FROM NOON UNTIL 9 PM MDT. * WINDS...SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH CAN BE EXPECTED. LOCALIZED PEAK GUSTS TO 60 MPH ARE POSSIBLE. * VISIBILITY...LIMITED VISIBILITY FROM BLOWING DUST AND SAND WILL BE POSSIBLE ACROSS DESERT AREAS...ESPECIALLY SOUTHEAST UTAH ALONG AND SOUTH OF INTERSTATE 70. * IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
353 WWUS75 KGJT 021005 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 405 AM MDT THU JUN 2 2011 ...STRONG WINDS WILL DEVELOP ACROSS EASTERN UTAH AND WESTERN COLORADO THURSDAY AFTERNOON... .STRONG SOUTHWEST WINDS WILL DEVELOP LATE THIS MORNING AND CONTINUE THROUGH THIS EVENING AHEAD OF A VIGOROUS LOW PRESSURE SYSTEM OVER THE GREAT BASIN. THE PRESSURE GRADIENT DRIVING THESE STRONG WINDS WILL RELAX TONIGHT AS THE SURFACE LOW MOVES ONTO THE EASTERN PLAINS. WIDESPREAD AREAS OF DUST WILL REDUCE VISIBILITIES THIS AFTERNOON AND EVENING. IN ADDITION...A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT BRINGING MUCH COOLER WEATHER WITH FREEZING TEMPERATURES POSSIBLE LATE TONIGHT AND EARLY FRIDAY MORNING FOR THE LOWER ELEVATIONS OF NORTHWEST COLORADO. COZ002-022130- /O.NEW.KGJT.FZ.A.0008.110603T0600Z-110603T1500Z/ /O.CON.KGJT.WI.Y.0009.110602T1800Z-110603T0300Z/ CENTRAL YAMPA RIVER BASIN- INCLUDING THE CITIES OF...CRAIG...HAYDEN...MEEKER 405 AM MDT THU JUN 2 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...FROM NOON UNTIL 9 PM MDT THIS EVENING. * WINDS...SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 55 MPH CAN BE EXPECTED. LOCALIZED PEAK GUSTS TO 60 MPH ARE POSSIBLE. * VISIBILITY...LIMITED VISIBILITY FROM BLOWING DUST AND SAND WILL BE POSSIBLE ACROSS DESERT AREAS...ESPECIALLY SOUTHEAST UTAH ALONG AND SOUTH OF INTERSTATE 70. * IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING. * TIMING...FROM MIDNIGHT TONIGHT THROUGH 9 AM MDT FRIDAY. * TEMPERATURES...CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW LOW TEMPERATURES TO BOTTOM OUT IN THE UPPER 20S AND LOWER 30S BY EARLY FRIDAY MORNING. * IMPACTS...TEMPERATURE SENSITIVE PLANTS WILL BE AT RISK OF DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ COZ001-006>008-011-014-020>023-UTZ022-024-027-029-022130- /O.CON.KGJT.WI.Y.0009.110602T1800Z-110603T0300Z/ LOWER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- UPPER GUNNISON RIVER VALLEY-PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA BASIN- ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...GRAND JUNCTION... FRUITA...PALISADE...RIFLE...SILT...PARACHUTE...MESA... GLENWOOD SPRINGS...EAGLE...CARBONDALE...CEDAREDGE...DELTA... HOTCHKISS...MONTROSE...GUNNISON...CIMARRON...GATEWAY...NUCLA... CORTEZ...DOVE CREEK...MANCOS...DURANGO...BAYFIELD...IGNACIO... PAGOSA SPRINGS AND VICINITY...BLANDING...BLUFF...MEXICAN HAT... VERNAL...JENSEN...BALLARD...FORT DUCHESNE...RANDLETT...MOAB... CASTLE VALLEY...THOMPSON SPRINGS 405 AM MDT THU JUN 2 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... * TIMING...FROM NOON UNTIL 9 PM MDT THIS EVENING. * WINDS...SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 55 MPH CAN BE EXPECTED. LOCALIZED PEAK GUSTS TO 60 MPH ARE POSSIBLE. * VISIBILITY...LIMITED VISIBILITY FROM BLOWING DUST AND SAND WILL BE POSSIBLE ACROSS DESERT AREAS...ESPECIALLY SOUTHEAST UTAH ALONG AND SOUTH OF INTERSTATE 70. * IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
275 WWUS75 KGJT 021849 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1249 PM MDT THU JUN 2 2011 ...STRONG WINDS WILL CONTINUE ACROSS EASTERN UTAH AND WESTERN COLORADO INTO THIS EVENING... .STRONG GUSTY SOUTHWEST WINDS DEVELOPED AHEAD OF A VIGOROUS LOW PRESSURE SYSTEM OVER THE GREAT BASIN. AREAS OF DUST MAY REDUCE VISIBILITIES AT TIMES INTO THIS EVENING. LATER TONIGHT...THE PRESSURE GRADIENT DRIVING THESE STRONG WINDS WILL RELAX AS THE SURFACE LOW MOVES ONTO THE EASTERN PLAINS. IN ADDITION...A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT BRINGING MUCH COOLER OVERNIGHT LOWS. FREEZING TEMPERATURES ARE LIKELY AFTER MIDNIGHT INTO EARLY FRIDAY MORNING FOR THE LOWER ELEVATIONS OF NORTHWEST COLORADO. COZ002-030630- /O.UPG.KGJT.FZ.A.0008.110603T0600Z-110603T1500Z/ /O.NEW.KGJT.FZ.W.0011.110603T0600Z-110603T1500Z/ /O.CON.KGJT.WI.Y.0009.000000T0000Z-110603T0300Z/ CENTRAL YAMPA RIVER BASIN- INCLUDING THE CITIES OF...CRAIG...HAYDEN...MEEKER 1249 PM MDT THU JUN 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING. * TIMING...UNTIL 9 PM MDT THIS EVENING. * WINDS...SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 55 MPH CAN BE EXPECTED. LOCALIZED PEAK GUSTS TO 60 MPH ARE POSSIBLE. * VISIBILITY...LIMITED VISIBILITY FROM BLOWING DUST AND SAND WILL BE POSSIBLE. * IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...THE COLDEST TEMPERATURES ARE EXPECTED AROUND SUNRISE FRIDAY. * TEMPERATURES...CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW LOW TEMPERATURES TO BOTTOM OUT IN THE UPPER 20S AND LOWER 30S. * IMPACTS...TEMPERATURE SENSITIVE PLANTS WILL BE AT RISK OF FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ COZ001-006>008-011-014-020>023-UTZ022-024-027-029-030300- /O.CON.KGJT.WI.Y.0009.000000T0000Z-110603T0300Z/ LOWER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- UPPER GUNNISON RIVER VALLEY-PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA BASIN- ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...GRAND JUNCTION... FRUITA...PALISADE...RIFLE...SILT...PARACHUTE...MESA... GLENWOOD SPRINGS...EAGLE...CARBONDALE...CEDAREDGE...DELTA... HOTCHKISS...MONTROSE...GUNNISON...CIMARRON...GATEWAY...NUCLA... CORTEZ...DOVE CREEK...MANCOS...DURANGO...BAYFIELD...IGNACIO... PAGOSA SPRINGS AND VICINITY...BLANDING...BLUFF...MEXICAN HAT... VERNAL...JENSEN...BALLARD...FORT DUCHESNE...RANDLETT...MOAB... CASTLE VALLEY...THOMPSON SPRINGS 1249 PM MDT THU JUN 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...UNTIL 9 PM MDT THIS EVENING. * WINDS...SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 55 MPH CAN BE EXPECTED. LOCALIZED PEAK GUSTS TO 60 MPH ARE POSSIBLE. * VISIBILITY...LIMITED VISIBILITY FROM BLOWING DUST AND SAND WILL BE POSSIBLE ACROSS DESERT AREAS...ESPECIALLY SOUTHEAST UTAH ALONG AND SOUTH OF INTERSTATE 70. * IMPACTS...STRONG CROSSWINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
905 WWUS75 KGJT 030116 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 716 PM MDT THU JUN 2 2011 ...FREEZING TEMPERATURES EXPECTED OVERNIGHT FOR PORTIONS OF NORTHWESTERN COLORADO... A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT BRINGING MUCH COOLER OVERNIGHT LOWS. FREEZING TEMPERATURES ARE LIKELY AFTER MIDNIGHT INTO TOMORROW MORNING FOR THE LOWER ELEVATIONS OF NORTHWEST COLORADO. COZ002-031200- /O.CAN.KGJT.WI.Y.0009.000000T0000Z-110603T0300Z/ /O.CON.KGJT.FZ.W.0011.110603T0600Z-110603T1500Z/ CENTRAL YAMPA RIVER BASIN- INCLUDING THE CITIES OF...CRAIG...HAYDEN...MEEKER 716 PM MDT THU JUN 2 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS CANCELLED THE WIND ADVISORY. GUSTY WINDS WILL CONTINUE FOR THE NEXT FEW HOURS BUT ADVISORY CRITERIA WILL NO LONGER BE MET. IN RESPONSE...THE WIND ADVISORY HAS BEEN CANCELLED. THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...THE COLDEST TEMPERATURES ARE EXPECTED AROUND SUNRISE TOMORROW. * TEMPERATURES...CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW LOW TEMPERATURES TO BOTTOM OUT IN THE UPPER 20S AND LOWER 30S. * IMPACTS...TEMPERATURE SENSITIVE PLANTS AND VEGETATION WILL BE AT RISK OF FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ COZ001-006>008-011-014-020>023-UTZ022-024-027-029-030230- /O.CAN.KGJT.WI.Y.0009.000000T0000Z-110603T0300Z/ LOWER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- UPPER GUNNISON RIVER VALLEY-PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA BASIN- ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...GRAND JUNCTION... FRUITA...PALISADE...RIFLE...SILT...PARACHUTE...MESA... GLENWOOD SPRINGS...EAGLE...CARBONDALE...CEDAREDGE...DELTA... HOTCHKISS...MONTROSE...GUNNISON...CIMARRON...GATEWAY...NUCLA... CORTEZ...DOVE CREEK...MANCOS...DURANGO...BAYFIELD...IGNACIO... PAGOSA SPRINGS AND VICINITY...BLANDING...BLUFF...MEXICAN HAT... VERNAL...JENSEN...BALLARD...FORT DUCHESNE...RANDLETT...MOAB... CASTLE VALLEY...THOMPSON SPRINGS 716 PM MDT THU JUN 2 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS CANCELLED THE WIND ADVISORY. GUSTY WINDS WILL CONTINUE FOR THE NEXT FEW HOURS BUT ADVISORY CRITERIA WILL NOT BE MET. THUS...THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at May 31, 2:57 PM MDT, 4 minutes earlier.
Area forecast discussion, May 31, 2:57 PM MDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
257 PM MDT TUE MAY 31 2011
.SHORT TERM...TONIGHT THROUGH THURSDAY...
THE NEXT UPPER LEVEL LOW PRESSURE SYSTEM TO AFFECT OUR WEATHER LATER
IN THE WEEK WILL BE SPINNING OFF THE WEST COAST TONIGHT AND MOVING
INTO NRN CA BY SUNRISE. THIS PROVIDES A DRY SWRLY FLOW FOR OUR
CWA. LITTLE OVERALL CHANGE IS SEEN WEDNESDAY BUT SURFACE WINDS WILL
PICKUP A BIT DURING THE AFTERNOON AND SFC PRESSURE GRADS TIGHTEN
AND WINDS ALOFT INCREASE. WARMER TEMPS WILL ALSO AID SNOW MELT AND
ASSOCIATED RUNOFF. THE UPPER LOW MOVES INTO THE GRT BASIN WED NIGHT
CAUSING WINDS OVER OUR REGION TO INCREASE. EXPECT MID-SLOPES AND
RIDGETOP LOCATIONS WILL NOT DECOUPLE AND REMAIN BREEZY OVERNIGHT.
THURSDAY THE MAIN WEATHER MESSAGE WILL BE WIND. H7 WINDS INCREASE TO
40-50 KTS ALONG WITH TIGHTENING P-GRADS. HAVE DECIDED TO ISSUE A WIND
ADVISORY FOR ALL THE VALLEY LOCATIONS. OTHERWISE MOISTURE LEVELS ARE
QUITE LOW SO EXPECT NO MEANINGFUL CONVECTION.
.LONG TERM...THURSDAY NIGHT THROUGH MONDAY...
TROF/FRONTAL PASSAGE IS EXPECTED THURSDAY NIGHT...BUT DESPITE
DYNAMICAL FORCING THERE IS LITTLE MOISTURE AVAILABLE FOR ANY
PRECIP. WINDS ALSO REMAIN SOUTHWESTERLY. HIGH PRESSURE REBUILDS IN
FROM THE SOUTHEAST DURING THE PERIOD OF FRI-MON AS THE NEXT CLOSED
LOW SPINS OFF THE WEST COAST THEN MOVES SLOWLY INLAND. BOTH THE GFS
AND EC HINT AT BRINGING SOME SUBTROPICAL MSTR NORTHWARD BUT FOR RIGHT
NOW CONFIDENCE IS LOW. EC ALSO SLIGHTLY FASTER EJECTING UPPER LOW
EASTWARD. WILL STAY WITH VERY LOW POPS FOR NOW...AND YES IT WILL
CONTINUE TO BE BREEZY DURING THE AFTERNOONS.
&&
.AVIATION...
VFR CONDITIONS SHOULD PREVAIL AT THE EASTERN UTAH AND WESTERN
COLORADO TERMINAL SITES OVER THE NEXT 24 HOURS WITH ONLY HIGH LEVEL
CLOUDS EXPECTED TO STREAM OVERHEAD. WINDS WILL BE INCREASING OVER
THE REGION ON WEDNESDAY AND ESPECIALLY THURSDAY AS THE NEXT LARGE
SYSTEM MOVES INTO THE WESTERN STATES AND TIGHTENS PRESSURE GRADIENTS
OVER THE EASTERN GREAT BASIN AND ROCKIES. THIS WOULD LIKELY LEAD TO
INCREASED TURBULENCE OVER THE MOUNTAINS AND POSSIBLE A REDUCTION IN
VSBYS DUE TO BLOWING DUST IF WINDS GUSTS ARE A STRONG AS ANTICIPATED
ON THURSDAY AFTERNOON.
&&
.HYDROLOGY...
RIVERS AND STREAMS WILL CONTINUE RUNNING HIGH AND FAST AS THE WARMING
TREND THIS WEEK AGAIN ACCELERATES SNOWMELT IN THE HIGH COUNTRY. A
BRIEF COOL-DOWN ABOUT FRIDAY SHOULD TEMPER THE RATE OF SNOWMELT
TO SOME EXTENT...BUT ONLY BRIEFLY.
ISSUED AN AREAL FLOOD ADVISORY THROUGH SATURDAY MORNING FOR ROUTT
COUNTY AS FORECAST RIVER LEVELS EXCEED ACTION STAGE/BANKFULL AT
SOME POINTS ON THE ELK AND YAMPA RIVERS...AND ELKHEAD CREEK.
FORECASTS POINT TOWARD THE ELK RIVER NEAR COUNTY RD 42 REACHING FLOOD
STAGE BY FRIDAY...SO WILL KEEP AN EYE ON THAT POINT.
ELSEWHERE...AN AREAL FLOOD ADVISORY CONTINUES FOR MOFFAT COUNTY...AND
FLOOD ADVISORIES REMAIN IN EFFECT FOR THE GREEN RIVER NEAR JENSEN AND
THE COLORADO RIVER NEAR THE CO-UT STATE LINE DUE TO HIGH RIVER FLOWS
FROM SNOWMELT.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO... WIND ADVISORY NOON THURSDAY UNTIL 9 PM MDT FOR ZONES
001-002-006>008-011-014-020>023.
UT...WIND ADVISORY NOON THURSDAY UNTIL 9 PM MDT FOR ZONES
022-024-027>029.
&&
SHORT TERM.....MC
LONG TERM......MC
AVIATION.......DP
HYDROLOGY......JADHazardous weather outlook, May 31, 5:45 AM MDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 545 AM MDT TUE MAY 31 2011 COZ001>014-017>023-UTZ022>025-027>029-011145- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR- EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- FOUR CORNERS/UPPER DOLORES RIVER- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN- NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER- ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH- SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS- 545 AM MDT TUE MAY 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT... MANY RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH IN SPITE OF COOLER TEMPERATURES YESTERDAY. SNOW MELT WILL AGAIN INCREASE THIS AFTERNOON AS A WARMING TREND BEGINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... WINDY AND WARM CONDITIONS ARE EXPECTED FOR MUCH OF THE WEEK... WHICH WILL KEEP SNOW MELTING OVER THE HIGHER MOUNTAINS. THIS WILL BRING A STEADY RISE TO AREA RIVERS...CREEKS AND STREAMS. THE NEXT CHANCE FOR RAIN WILL ARRIVE LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. JDC
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 2:07 PM MDT | Areal Flood Advisory | GJT | Routt | 5 days |
Nearby
Wind Advisories in Colorado, 2011Wind Advisories in Utah, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.